Abstract and Applied Analysis
Volume 2011 (2011), Article ID 123656, 10 pages
doi:10.1155/2011/123656
Research Article

Stability and Superstability of Ring Homomorphisms on Non-Archimedean Banach Algebras

1Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran
2Research Group of Nonlinear Analysis and Applications (RGNAA), Semnan, Iran
3Centre of Excellence in Nonlinear Analysis and Applications (CENAA), Semnan University, Semnan, Iran

Received 11 November 2010; Revised 11 January 2011; Accepted 19 January 2011

Academic Editor: Yuming Shi

Copyright © 2011 M. Eshaghi Gordji and Z. Alizadeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using fixed point methods, we prove the superstability and generalized Hyers-Ulam stability of ring homomorphisms on non-Archimedean Banach algebras. Moreover, we investigate the superstability of ring homomorphisms in non-Archimedean Banach algebras associated with the Jensen functional equation.